# SDR SWAA2012121210559

- Difficulty date: November 27, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N176AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 26,062 hours, 11,843 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Trim Panel
- Part number: 65C27518
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EXIT DOOR LOWER CUTOUT TRIM ON DOOR IS CRACK.  REPAIRED AND PAINTED LOWER CUTOUT TRIM ON RIGHT OVERWING EXIT DOOR IAW B737 AMM 25-00-00.
